# SDR UALA2011041101721

- Difficulty date: April 10, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 42,334 hours, 5,175 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING FAN R ELECTRICAL EQUIPMENT COOLING AIR SUPPLY FAN 2 IS FAILED OR INOP.  REPLACED EQUIPMENT COOLING FAN IAW MM. RPL EQUIP COOLING DUCT PRESSURE SENSOR AND EQUIP COOLING AIR FILTER. OPS CKS OKAY.
